# SDR SWIA202405310001

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 47,630 hours, 41,574 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE WINDSHIELD CRACKED ONCE HE TAPPED IT TO KILL A MOSQUITO (FLIGHT 5635 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28311221 WITH THE FOLLOWING CORRECTIVE ACTION: "R/R RH WINDSHIELD  IAW TASK CARD 56-200-1000-SKY.OPS CHECK AND LEAK CHECK GOOD AT THIS TIME."
